# SDR ASAA0280382

- Difficulty date: October 17, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, FLOOR SUPPORT ANGLE CORRODED AT FS 1214, LONGERON 29R.  REPLACED SUPPORT ANGLE PER SRM 51-10-2 AND -4, AND DAC DWG 5936071-507.  (M)
